# SDR DALA2021093005933

- Difficulty date: September 28, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767
- Aircraft serial: 29702
- Aircraft time: 81,223 hours, 16,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING SVC CK FOUND SECTION OF EMERGENCY LIGHTS OUT FROM 6A- L2 DOOR. R/R EMERGENCY LIGHT BATTERY PACK IN CEILING ABOVE SEAT 7A PER B767-400 AMM 33-51. OPS CKS GOOD. (LP# 8115134)
